# SDR SIMA200528304

- Difficulty date: October 4, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Baggage Door
- Part time: 8,173 hours, 7,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BAGGAGE DOOR CUT OUT LOWER SILL WAS FOUND CORRODED.  REMOVED THE EXISTING LOWER SILL AND CLEANED THE AREA.  INSTALLED SERVICEABLE SILL IAW SRM.  (SW21200600333) (K)
